Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child diagnosed with enlarged adenoid. Prescribed tablets. Frequency, quantity of urine decreased. Side effects?

My daughter is 2.5 years old and my Paediatrician has diagnosed Enlarged Adenoid for her. From last two months she is giving MetaSpray and Montair LC Kid one tablet at night, Now i am observing that from last one week the frequency and the quantity of urine has declined for my daughter . Is it a sign of worry or is it a side effect of the medicines ???
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear Arvind,
Montair and Metaspray are safe drugs and should not be a cause for decrease in quantity of urine. Our intake of fluids is always in balance with output in the form of sweat and urine. Either your daughter is taking less fluids, or due to summer there is excess loss of fluids due to dehydration. So advising to take more fluids will be sufficient rather than worrying about this being side effect of drugs.

Take care
Balaji CHinnasami
Answered: Sat, 30 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor